# SDR ASAA2022013037313

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 50,899 hours, 15,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 698114
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 63,529 hours, 38,640 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL RESETS VIA M/C. GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 FIM 21-62 TASK 801. FOUND CONTROLLER 2 FAULTING RAM AIR ACTUATOR. REMOVED AND REPLACED RH PACK RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. OPERATED RH PACK FOR 10 MINUTES. PERFORMED PZTC BITE AGAIN. NO FAULTS FOUND.
